# SDR IPXA09M55867

- Difficulty date: April 23, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 285-W4-012, RT WING, INBD FLAP, INBD T/E, NEEDS  VALIDATION FOR REPAIR.  BASED UPON COLLECTED INFO, REPAIR SEQ NBR 285-W4-012 DOES NOT CORRELATE TO SRM 57-20-00, FIG 3, VOL I, REV 40.  EXISTING REPAIR REMOVED PER SRM 51-31-01 VOL II, REV 40.  NEW WEDGE AND CLIP FABRICATED.  REPAIR PARTS INSTALLED PER SRM 57-20-00, FIG 3, VOL I, REV 40.
